Deluded sense of progress..

Discussion in 'Suicidal Thoughts and Feelings' started by manontherun, Jan 31, 2011.

Thread Status:
Not open for further replies.
  1. manontherun

    manontherun Member

    over the last month i started a new med and have been feeling almost normal and side effect free, my mind was telling me every thing is great now but i did not realize untill today that i was spiraling out of control.

    today I woke up and realized that nothing had changed, i failed to realize that i have been actively suicidal for the last month and was deluded into thinking other wise, every day i was lost in thought for hours a day planning, and have been prepairing, only today did i realize why I was doing it.

    such a scary feeling... i have lost touch with reality and failed to realize that i was about to make a big mistake. i had every thing layed out ready to go when i saw that it hit me like a ton of bricks,

    now i am lost. i dont know what to do, every thing is ready and all i have to do is start, then there will be no turning back, it all seems to easy,

    oh well im rambeling. any one have a similar experence? what happned?
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Time to reach out and talk to your docs okay time unplan everything Keep safe hugs
     
  3. plshelpme

    plshelpme Well-Known Member

    hey

    just started meds in November...my experience isn't quite as bad, but for the last month or so I have also had a deluded sense that I was getting better...I realized this past Sunday how untrue that was...

    I think because our symptoms are being treated (chronic fatigue, inability to focus, sleeping 15 hours a day for me), we think we're getting better...physically, we are...

    the other post is right...talk to your doc or counselor about this...ASAP...it could even be a aide effect of the drug

    feel better!!!
     
  4. GoldenPsych

    GoldenPsych Well-Known Member

    If you have only just started taking the meds then the first 8 weeks can be when you experience more suicidal feelings. So at the moment things seem worse but it may be that is just a side effect of the meds. However, if you are getting bad side effects you need to ensure that you do let your docs know so that they can monitor it.

    Good luck.

    x
     
Thread Status:
Not open for further replies.